# SDR AALA200800166

- Difficulty date: January 25, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 48,947 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Part serial: 4561AC
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EMERGENCY ESCAPE SLIDE AT R1 DOOR UNSUCCESSFULLY DEPLOYED.  SLIDE WAS HANGING FROM GIRT BAR AT DOOR FRAME.  REPLACED RIGHT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
